MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF33
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic hysterectomy event description: i have received a report about broken trocar.This time from ous - [account name] - id (b)(6).Lot number: 1554010 cff33 kii fos first entry, advanced fixation the nurse reporting the incidence to me by phone today was not in place when the incidence occurred.She received the information the 18th of september.She has not had the opportunity to ask the persons in the operating room about what happened.(b)(6) has been in vacation.As far as she knows, the patient was not harmed by the incidence.They picked up the loose bit of plastic.She will try to collect information from her colleagues monday next week.I will follow her up with answers for questions that i have already written to her in the email.Additional information received from applied medical representative via email on 06oct25: they used clamps to lift the abdominal wall when inserting verres needle.The clamps were still there when inserting the trocar.He said that it might be that the trocar was in conflict with the clamp on its way inside the abdomen.Anyway, they saw the small piece of plastic inside the abdomen when the scope /camera was inserted.There were no other instruments inside the abdomen, only the camera.They picked up the piece of plastic and recognized that it was from the obturator.The cannula was complete without any damage and they continued to work with this in place.The patient was not harmed.Additional information received from applied medical representative via email on 07oct25: i have received information also from the leading nurse about the incidence.She has collected this information from one of the nurses that was in place when it happened: the trocar broke when inserting.The conditions were difficult with fibrotic tissue (and as told earlier, there were clamps nearby).They could hear a ¿click¿ and then searched for the piece of plastic inside the abdomen.They recognized the piece of plastic and took it out immediately.No other instrument was inside the abdomen.The patient was not harmed.Additional information received from applied medical representative via email on 08oct25: this was the first incision and first trocar in the abdomen.The bend/break was identified during insertion.The trocar was inserted by rotating through the tissue layers.There was difficulty during insertion, fibrotic tissue, hard to get through the tissue layers.Intervention: they recognized the piece of plastic and took it out immediately.Patient status: the patient was not harmed.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complaint¿s experience of a fractured obturator tip.Based on the condition of the returned unit and description of the event, it is possible that the obturator had prolonged exposure with a heat producing instrument such as the scope.It is also possible the obturator fractured due to higher insertion force.However, the exact root cause could not be determined.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic hysterectomy.Event description: i have received a report about broken trocar.This time from ous - [account name]: id: (b)(6).Lot number: 1554010.Cff33 kii fos first entry, advanced fixation.The nurse reporting the incidence to me by phone today was not in place when the incidence occurred.She received the information the 18th of september.She has not had the opportunity to ask the persons in the operating room about what happened.She has been in vacation.As far as she knows, the patient was not harmed by the incidence.They picked up the loose bit of plastic.She will try to collect information from her colleagues monday next week.I will follow her up with answers for questions that i have already written to her in the email.Additional information received from applied medical representative via email on 06oct2025: they used clamps to lift the abdominal wall when inserting verres needle.The clamps were still there when inserting the trocar.He said that it might be that the trocar was in conflict with the clamp on its way inside the abdomen.Anyway, they saw the small piece of plastic inside the abdomen when the scope /camera was inserted.There were no other instruments inside the abdomen, only the camera.They picked up the piece of plastic and recognized that it was from the obturator.The cannula was complete without any damage and they continued to work with this in place.The patient was not harmed.Additional information received from applied medical representative via email on 07oct2025: i have received information also from the leading nurse about the incidence.She has collected this information from one of the nurses that was in place when it happened: the trocar broke when inserting.The conditions were difficult with fibrotic tissue (and as told earlier, there were clamps nearby).They could hear a ¿click¿ and then searched for the piece of plastic inside the abdomen.They recognized the piece of plastic and took it out immediately.No other instrument was inside the abdomen.The patient was not harmed.Additional information received from applied medical representative via email on 08oct2025: this was the first incision and first trocar in the abdomen.The bend/break was identified during insertion.The trocar was inserted by rotating through the tissue layers.There was difficulty during insertion, fibrotic tissue, hard to get through the tissue layers.Intervention: they recognized the piece of plastic and took it out immediately.Patient status: the patient was not harmed.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23303424
Report Number2027111-2025-00808
Device Sequence Number10192959
Product Code GCJ
UDI-Device Identifier00607915119874
UDI-Public(01)00607915119874
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF33
Device Catalogue Number101477566
Device Lot Number1554010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAMPS AND VERRES NEEDLE.
Patient SexUnknown